# SDR AALA200801866

- Difficulty date: July 13, 2008
- Submitted: August 22, 2008
- Operation: Air carrier
- Aircraft: N602AN
- Make and model: Boeing 757223
- Aircraft serial: 27053
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 33 INOPERATIVE.  REPAIRED CONNECTOR AT WALL DISCONNECT FOR EMERGENCY LIGHT AT SEAT 33.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (S)
